Alert archive / Arkansas / Flash Flood Warnings in 2020
Flash Flood Warning 36, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Jun 22, 2020, 12:29 AM CDT for 4 counties in Arkansas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2020, 12:29 AM CDT (05:29 UTC)
- Expired
- Jun 22, 2020, 5:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hempstead County, AR, Howard County, AR, Nevada County, AR, Sevier County, AR
The radar
The Western Arkansas radar (KSRX), 162 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 5.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1729 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1435 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
855
WGUS54 KSHV 220529
FFWSHV
ARC057-061-099-133-220830-
/O.NEW.KSHV.FF.W.0036.200622T0529Z-200622T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
1229 AM CDT Mon Jun 22 2020
The National Weather Service in Shreveport has issued a
* Flash Flood Warning for...
Northeastern Hempstead County in southwestern Arkansas...
Howard County in southwestern Arkansas...
Central Nevada County in southwestern Arkansas...
Central Sevier County in southwestern Arkansas...
* Until 330 AM CDT.
* At 1229 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Nashville, Mineral Springs, Dierks, Lockesburg, Blevins, Rosston,
Tollette, Willisville, Ben Lomond, Bluff City, Corinth, Center
Point, Oak Grove, McCaskill, Ozan, Cale, Muddy Fork, Silver Ridge,
Browntown and Provo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3424 9424 3426 9392 3419 9393 3418 9382
3401 9382 3394 9353 3396 9337 3390 9330
3384 9329 3380 9318 3382 9314 3378 9310
3353 9311 3345 9333 3384 9335 3386 9345
3381 9407 3385 9428 3419 9429 3419 9424
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-3 INCHES IN 3 HOURS
$$
243 follow-up statements
770
WGUS74 KSHV 220630
FFSSHV
Flash Flood Statement
National Weather Service Shreveport LA
130 AM CDT Mon Jun 22 2020
ARC057-061-099-133-220830-
/O.CON.KSHV.FF.W.0036.000000T0000Z-200622T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hempstead AR-Howard AR-Nevada AR-Sevier AR-
130 AM CDT Mon Jun 22 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT EARLY THIS
MORNING FOR NORTHEASTERN HEMPSTEAD, SOUTHEASTERN HOWARD, CENTRAL
NEVADA AND EASTERN SEVIER COUNTIES...
At 130 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 4 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Nashville, Mineral Springs, Dierks, Blevins, Rosston, Tollette,
Willisville, Bluff City, Center Point, McCaskill, Ozan, Cale,
Boughton, Mount Moriah, Morris, Browntown, Silver Ridge, Provo,
Waterloo and Lebanon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3419 9406 3416 9400 3399 9386 3394 9353
3396 9337 3390 9330 3384 9329 3380 9318
3382 9314 3378 9310 3353 9311 3345 9333
3384 9335 3386 9345 3381 9407 3391 9409
3410 9421 3416 9418
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-3 INCHES IN 3 HOURS
$$
24916
WGUS54 KSHV 220815
FFWSHV
ARC057-061-099-221000-
/O.EXT.KSHV.FF.W.0036.000000T0000Z-200622T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
315 AM CDT Mon Jun 22 2020
The National Weather Service in Shreveport has extended the
* Flash Flood Warning for...
Northeastern Hempstead County in southwestern Arkansas...
Southeastern Howard County in southwestern Arkansas...
Central Nevada County in southwestern Arkansas...
* Until 500 AM CDT.
* At 315 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Nashville, Mineral Springs, Blevins, Rosston, Tollette,
Willisville, Bluff City, McCaskill, Ozan, Cale, Boughton, Mount
Moriah, Morris, Waterloo and Young.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3399 9386 3394 9353 3396 9338 3390 9330
3384 9329 3380 9318 3382 9314 3378 9310
3353 9311 3345 9333 3384 9335 3386 9345
3382 9398 3391 9404 3397 9400
FLASH FLOOD...RADAR INDICATED
$$
12915
WGUS74 KSHV 220815
FFSSHV
Flash Flood Statement
National Weather Service Shreveport LA
315 AM CDT Mon Jun 22 2020
ARC133-220825-
/O.CAN.KSHV.FF.W.0036.000000T0000Z-200622T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sevier AR-
315 AM CDT Mon Jun 22 2020
...FLASH FLOOD WARNING IS CANCELLED FOR EASTERN SEVIER COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3399 9386 3394 9353 3396 9338 3390 9330
3384 9329 3380 9318 3382 9314 3378 9310
3353 9311 3345 9333 3384 9335 3386 9345
3382 9398 3391 9404 3397 9400
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 12:20 AM CDT, 9 minutes earlier.
Area forecast discussion, Jun 22, 12:20 AM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1220 AM CDT Mon Jun 22 2020 .AVIATION... Convection ongoing across SW AR to gradually push ewd, likely bringing minimal impact to terminals this morning. However, complex over SW OK to race sewd tonight, and may begin impacting KTXK around sunrise. Uncertainty precludes mention of more than VCTS attm, but will amd with FM groups if the need appears prior to the 12Z package. Low cigs appear likely to develop around sunrise at many sites as well. Cigs to eventually lift into the VFR category by midday. Convection may continue sewd today, perhaps impacting other terminals, so VCTS included elsewhere. /12/ && .PREV DISCUSSION... /issued 1013 PM CDT Sun Jun 21 2020/ SHORT TERM.../Tonight/ The evening mosaic radar imagery continues to indicate a broad MCV spinning between FSM and RUE, with convection having become enhanced across the very moist and unstable environment to its SSE over the Nrn sections of SW and SCntrl AR, where PW's near 2" and MLCapes of 1500-2000 J/KG persist. With the air mass becoming stabilized with the increasing convection, the primary threat tonight will focus to a heavy rain and potential flood threat, as a 20-30kt SWrly low level flow continues to feed into the MCV as drifts slowly E overnight. Whereas the 12Z and 00Z global models have been underdoing the QPF thus far, a few of the latest CAMs including the HRRR, ARW, and RAP suggest that widespread 2-5+ inch QPF are likely across portions of SW and SCntrl AR, although each vary in the exact location of the higher totals. The highest confidence though for seeing the potential for flash flooding is only across a small area from Howard to Hempstead and Nevada Counties, as well as Union County, but these areas have remained drier than normal over the last month and should be able to take most of these rains and thus, a Flash Flood Watch will not be issued with the forecast update. Also of note is the ongoing MCS across NW OK, which is quickly advancing SE across Wrn into Ncntrl OK attm, with the 00Z CAMs suggesting that this complex will hold together (although in a weakened state) mainly NW of I-30 into extreme NE TX/SE OK/adjacent SW AR by and just prior to 12Z. With this complex moving across much of Cntrl and Ern OK overnight which remains more stable than areas to the SSW over Srn OK/NW TX, this MCS should weaken as it approaches the region, and should remain progressive enough such that the flash flood potential over McCurtain County should be reduced in wake of the widespread 2.5-5 inches of rain that fell earlier today. For the evening update, did raise pops considerably to categorical/likely over the Nrn sections of SW AR, while also beefing up pops to likely/high chance farther WNW after 06Z for SE OK/extreme NE TX. Given the uncertainties of the NW OK MCS late tonight, did not make any changes to the pops Monday, although a cold pool/outflow boundaries from this convection should help focus at least sct convection during the day farther SE across the remainder of the region. Did lower min temps a bit tonight across the rain cooled areas of SE OK/SW AR, while also removing pops for Lower E TX/much of N LA where the seabreeze convection has diminished and the air mass having stabilized. Zone update already out...grids will be available shortly. 15 && .PRELIMINARY POINT TEMPS/POPS... SHV 74 84 70 87 / 40 90 60 60 MLU 74 87 70 87 / 30 90 70 70 DEQ 69 85 65 89 / 80 80 20 10 TXK 71 81 68 87 / 80 90 30 20 ELD 71 82 66 87 / 70 90 60 30 TYR 71 84 69 87 / 50 80 50 40 GGG 71 85 68 88 / 40 90 60 50 LFK 73 87 70 86 / 20 90 70 80 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 12/15
Hazardous weather outlook, Jun 21, 12:21 PM CDT, 12 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1221 PM CDT Sun Jun 21 2020 ARZ050-051-059>061-070>073-LAZ001>006-012>014-OKZ077-TXZ096-097- 108>112-124>126-136>138-221730- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Bienville- Jackson-Ouachita-McCurtain-Red River-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison- 1221 PM CDT Sun Jun 21 2020 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms will continue to develop across SE Oklahoma, SW Arkansas, and areas of East Texas/North Louisiana north of Interstate 20, as a remnant MCV moves across the ArkLaTex through the afternoon hours. Locally heavy rain, with amounts over 2 inches, will be possible in many locations. A couple of isolated severe thunderstorms cannot be completely ruled out. Damaging winds will be the primary threat. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms will remain possible every day from Monday through Saturday. Widespread thunderstorms are expected Tuesday and Wednesday. A few severe storms cannot be completely ruled out. Damaging winds will be the primary threat. In addition, locally heavy rainfall could lead to isolated flooding. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters may be needed today. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LAZ010-011-017>022-TXZ149>153-165>167-221730- De Soto-Red River-Sabine-Natchitoches-Winn-Grant-Caldwell- La Salle-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina- San Augustine- 1221 PM CDT Sun Jun 21 2020 This Hazardous Weather Outlook is for portions of north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Isolated to widely scattered thunderstorms will be possible today. The strongest storms may produce gusty winds and brief heavy rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms will remain possible every day from Monday through Saturday. Widespread thunderstorms are expected Tuesday and Wednesday. A few severe storms cannot be completely ruled out. Damaging winds will be the primary threat. In addition, locally heavy rainfall could lead to isolated flooding. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters is not anticipated through tonight.
In the hours before
Local storm report, Jun 21, 9:30 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
930 PM CDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG HOPE 33.67N 93.59W
06/21/2020 HEMPSTEAD AR 911 CALL CENTER
TREES AND POWER LINES DOWN ACROSS THE
COUNTY.
&&
ASSpecial weather statement, Jun 21, 9:47 PM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Shreveport LA
947 PM CDT Sun Jun 21 2020
ARZ059-060-220330-
Hempstead AR-Little River AR-
947 PM CDT Sun Jun 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER AND
SOUTHERN HEMPSTEAD COUNTIES UNTIL 1030 PM CDT...
At 947 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fulton, or 12 miles east of Ashdown, moving east at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hope, Perrytown, Fulton, McNab, Patmos, Oakhaven and Red Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3350 9349 3353 9378 3355 9378 3354 9380
3356 9379 3357 9383 3361 9382 3360 9383
3361 9386 3357 9390 3358 9393 3355 9394
3358 9397 3355 9397 3355 9398 3373 9397
3374 9348
TIME...MOT...LOC 0247Z 273DEG 20KT 3364 9391
24Special weather statement, Jun 21, 10:38 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1038 PM CDT Sun Jun 21 2020
ARZ051-060-220445-
Howard AR-Hempstead AR-
1038 PM CDT Sun Jun 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HEMPSTEAD AND
SOUTHEASTERN HOWARD COUNTIES UNTIL 1145 PM CDT...
At 1038 PM CDT, Doppler radar was tracking a strong thunderstorm near
Saratoga, or 11 miles south of Mineral Springs, moving east at 10
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hope, Perrytown, Fulton, Washington, Saratoga, McNab, Oakhaven and
Bright Star.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3351 9350 3360 9381 3361 9382 3361 9383
3362 9385 3361 9386 3363 9387 3363 9389
3364 9390 3363 9392 3365 9390 3367 9392
3365 9394 3367 9397 3371 9397 3371 9396
3372 9395 3377 9395 3382 9349
TIME...MOT...LOC 0338Z 275DEG 10KT 3371 9390
24Local storm report, Jun 21, 10:51 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1051 PM CDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HAIL 1 NE FULTON 33.62N 93.80W
06/21/2020 E0.88 INCH HEMPSTEAD AR PUBLIC
&&
ASLocal storm report, Jun 21, 11:22 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1122 PM CDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD HOPE 33.67N 93.59W
06/21/2020 HEMPSTEAD AR LAW ENFORCEMENT
HIGH WATER REPORTED OVER SEVERAL ROADWAYS IN
AND NEAR HOPE.
&&
15Special weather statement, Jun 22, 12:20 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1220 AM CDT Mon Jun 22 2020
ARZ051-060-061-220615-
Howard AR-Hempstead AR-Nevada AR-
1220 AM CDT Mon Jun 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HEMPSTEAD...SOUTHEASTERN
HOWARD AND NORTHWESTERN NEVADA COUNTIES UNTIL 115 AM CDT...
At 1219 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Blevins to 6 miles north
of Washington to near Mineral Springs. Movement was southeast at 10
mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Prescott, Mineral Springs, Emmet, Blevins, Perrytown, Tollette,
Washington, McCaskill, Ozan, Oakhaven, Boughton and Bright Star.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3395 9342 3387 9330 3384 9329 3384 9326
3383 9326 3383 9325 3380 9321 3370 9350
3374 9389 3391 9405 3389 9377 3396 9344
TIME...MOT...LOC 0519Z 301DEG 10KT 3392 9346 3387 9371 3390 9401
24The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:28 PM CDT | Special Weather Statement | SHV | Hempstead | 32 min |
| Jun 21, 8:43 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Union | 30 min |
| Jun 21, 8:45 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 60 min |
| Jun 21, 9:12 PM CDT | Special Weather Statement | SHV | Union | 48 min |
| Jun 21, 9:41 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Nevada | 64 min |
| Jun 21, 9:47 PM CDT | Special Weather Statement | SHV | Hempstead | 43 min |
| Jun 21, 10:38 PM CDT | Special Weather Statement | SHV | Hempstead | 67 min |
| Jun 21, 10:43 PM CDT | Flash Flood Warning | SHV | Hempstead, Howard, Little River, Miller, Nevada, Sevier | 7 hr |
| Jun 21, 11:13 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Nevada | 62 min |
| Jun 22, 12:20 AM CDT | Special Weather Statement | SHV | Hempstead | 55 min |
| Jun 22, 2:12 AM CDT | Special Weather Statement | SHV | Nevada | 48 min |
| Jun 22, 3:04 AM CDT | Special Weather Statement | SHV | Union | 56 min |
Nearby
Flash Flood Warnings in Arkansas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.